Feeling Blue

As I’ve posted a few times over the last several months, I’m having some issues with my weight – again.  Even with my healthy eating and insane exercise schedule, my weight has continued to go up.  I’m getting more and more frustrated and angry and depressed.  I seem to be struggling with this each day – especially since, as my body gets bigger, my clothes are feeling smaller.  It’s not a huge amount of weight – and yes, I am aware that I have gained muscle – but my thighs and my boobs and my lower abdomen – and don’t even get me started on my rib cage – all have gotten bigger.  I bring this up to my doctor each and every time I have an appointment.  I get weighed, and each time my weight has gone up.  *SCREAM!!!!!!!*

Then the other morning, as I was headed into work, a light bulb went on – medication!!

pillsMy weight began to slowly creep up when I started taking a daily medication a few years ago.  As soon as I got to work I did some online research and talked to a few people who’ve experienced the same thing while on the same medication (which I’m not going to name here so as not to deter anyone).  So I’ve phoned my doctor’s office and have scheduled an appointment to discuss this.  Please keep your fingers crossed so that at the very least I can have an answer and can finally lessen this battle with myself.

~Fit Bitch

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: